# SDR 98UAL900108

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154UA
- Make and model: Boeing 747123
- Aircraft serial: 20103
- Engine: Pwa JT9D7A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 4 Engine
- Component: Sundstrand, 705117E
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY ONE HOUR PRIOR TO ARRIVAL AT HNL NR 4 ENGINE CSD OVER TEMPERATURE.  PROCEDURES 733 AND 734 INEFFECTIVE IN DISCONNECTING THE CSD.  SHUT DOWN NR 4 ENGINE.  LANDED UNDER AMBER ALERT.  *S/D*  ROOT CAUSE CANNOT BE DETERMINED DUE TO EXTENSIVE DAMAGE TO CSD.  THE UNIT WILL BE SCRAPPED.  THE SOLDER FOR THE DISCONNECT SOLENOID WIRES WAS MELTED AND IT  CANNOT BE  DETERMINED WHEN IT OCCURRED.  THE CSD WAS REPLACED.
